Translator Disclaimer
15 July 2008 Riemann-Hilbert problem associated to Frobenius manifold structures on Hurwitz spaces: Irregular singularity
Vasilisa Shramchenko
Author Affiliations +
Duke Math. J. 144(1): 1-52 (15 July 2008). DOI: 10.1215/00127094-2008-030

Abstract

Solutions to the Riemann-Hilbert problems with irregular singularities naturally associated to semisimple Frobenius manifold structures on Hurwitz spaces (moduli spaces of meromorphic functions on Riemann surfaces) are constructed. The solutions are given in terms of meromorphic bidifferentials defined on the underlying Riemann surface. The relationship between different classes of Frobenius manifold structures on Hurwitz spaces (real doubles, deformations) is described at the level of the corresponding Riemann-Hilbert problems

Citation

Download Citation

Vasilisa Shramchenko. "Riemann-Hilbert problem associated to Frobenius manifold structures on Hurwitz spaces: Irregular singularity." Duke Math. J. 144 (1) 1 - 52, 15 July 2008. https://doi.org/10.1215/00127094-2008-030

Information

Published: 15 July 2008
First available in Project Euclid: 2 July 2008

zbMATH: 1157.34065
MathSciNet: MR2429320
Digital Object Identifier: 10.1215/00127094-2008-030

Subjects:
Primary: 34M40 , 34M50
Secondary: 53D45

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
52 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.144 • No. 1 • 15 July 2008
Back to Top